Finite Approximations of Infinitely Long Formulas

Journal of Symbolic Logic 34 (1):129-130 (1969)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,654

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Some applications of infinitely long formulas.H. Jerome Keisler - 1965 - Journal of Symbolic Logic 30 (3):339-349.
Some remarks on infinitely long formulas.L. Henkin - 1961 - Journal of Symbolic Logic 30 (1):167--183.
Characteristic Formulas of Partial Heyting Algebras.Alex Citkin - 2013 - Logica Universalis 7 (2):167-193.
Infinite Idealizations.John D. Norton - 2012 - Vienna Circle Institute Yearbook 17:197-210.

Analytics

Added to PP
2015-02-05

Downloads
15 (#800,440)

6 months
3 (#433,312)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Local definability theory.Gonzalo E. Reyes - 1970 - Annals of Mathematical Logic 1 (1):95-137.
Game sentences and ultrapowers.Renling Jin & H. Jerome Keisler - 1993 - Annals of Pure and Applied Logic 60 (3):261-274.

View all 7 citations / Add more citations

References found in this work

No references found.

Add more references